Closed equation of heat transfer in a turbulent fluid flow
Doklady Akademii Nauk, Tome 303 (1988) no. 5, pp. 1069-1073
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_303_5_a9,
author = {V. I. Teplyakov},
title = {Closed equation of heat transfer in a turbulent fluid flow},
journal = {Doklady Akademii Nauk},
pages = {1069--1073},
year = {1988},
volume = {303},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_303_5_a9/}
}
V. I. Teplyakov. Closed equation of heat transfer in a turbulent fluid flow. Doklady Akademii Nauk, Tome 303 (1988) no. 5, pp. 1069-1073. http://geodesic.mathdoc.fr/item/DAN_1988_303_5_a9/